Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Feeling on fire with Medrol
#1
My rheumatologist put me on Medrol last week. It was the 24mg dose and after a few days, I felt like my upper body was burning. I could not sleep hardly at all. I may have drifted off for a few 30 minutes naps during each of the nights. After 3 days of this, I said thats enough and stopped taking the medications while I waited for a response from my rheumy. When he got back the next day, he said I needed to increase my fluid intake. I did but for the last two days it is the same burning feeling so I stopped taking it again. I have an appointment in a few days. Has anyone else had this response to the medication?

#2
I am not taking that medication but that sounds like an adverse drug reaction. Your doctors will likely have to put you on something different or reduce the dose considerably. The medication comes in a number of doses so that might also be an option.

#3
After what I went through I really don't want to take that drug if I can help it. It was awful. I really want to find out what is going on.

#4
So I had the appointment today and they sent me for blood work so it will be a few days until I get the results. I feel better not taking the drug but without it the inflammation is really painful and I am so stiff.

#5
Until you have some answers, having a hot bath as needed should help with the stiffness and pain. When I am flaring, the hot water is the only relief because the medications are not very helpful.

I hope that you do find answers. Please feel free to share your results to help the next person who comes along with the same problem.





Users browsing this thread:
1 Guest(s)